| Model Number |
406948 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During a transseptal approach, the needle punctured the introducer.The introducer was replaced to complete the procedure with no consequences to the patient.
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator were received for evaluation.The sheath and dilator had been perforated proximal to the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the device puncture could not be conclusively determined.